# SDR IPXA2017010512413

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 14,161 hours, 4,976 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALKAROUND FOUND LT ENGINE INLET NOSE COWL CRACKED AT 12:00 POS. (APPROX 4: LONG) REMOVED & REPLACED LT ENG MAIN COWL REF MM 71-11-01-404-005-H00 EFF SOURCE REF: 71-11-01-70-05
